why am i bleeding on birth control?

so yesterday i missed my birth control, i took two at the same time today but i started bleeding even though my period ended about a week ago, basically i wanna know why and how to stop it, i heard acetaminophen & vitamin c can reduce your flow but i’m not sure about anything else

3 Answers

Relevance
  • Laura
    Lv 7
    3 weeks ago

    This is breakthrough bleeding.  It happened because you missed your pill. 

    Acetaminophen and vitamin C won't do much to help because this is hormone based. 

    Take your birth control pill at the same time every day so this doesn't happen again.

  • Byrd
    Lv 7
    3 weeks ago

    Hormone issues moron

  • Vicki
    Lv 5
    3 weeks ago

    Just keep taking your pills it'll stop. It's just your body starting up but the pills will convince it it doesn't need to keep doing that.

Still have questions? Get your answers by asking now.